# SDR AALA20161010007

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 55,498 hours, 27,200 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Intermittent
- Location: Anti Ice Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE NR 1 ENGINE MASTER CAUTION AND ENGINE ANTI-ICE VALVE WARNING LIGHTS FLICKERED.  THE AIRCRAFT WAS GROUNDED.
